Communications in Mathematical Sciences

Volume 10 (2012)

Number 3

Errata to “Perron–Frobenius theorem for nonnegative tensors”, printed in Comm. Math. Sci., 6(2), 507–520, 2008.

Pages: 1025 – 1025

(Fast Communication)

DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n3.a16

Authors

K.C. Chang (LMAM, School of Math. Sci., Peking University, Beijing, China)

Kelly Pearson (Department of Mathematics and Statistics, Murray State University, Murray, Kentucky)

Tan Zhang (Department of Mathematics and Statistics, Murray State University, Murray, Kentucky)

Full Text (PDF format)